# SDR EE4Y2012101800298

- Difficulty date: October 9, 2012
- Submitted: October 18, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 18,658 hours, 8,943 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fixture
- Part number: D53585307000
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, APU COMPARTMENT, APU ACCESS DOOR 316AR DOOR LINKAGE MECHANISM, FUSELAGE FITTING WITH CRACK.  DAMAGED FITTING WAS REPLACED BY A NEW 1 SRM CHAPTER 51, UNDER THE NON ROUTINE ITEM: WO A1A241, SUBJOB: 3, ITEM 15.
